# SDR AALA202410248836

- Difficulty date: October 18, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 68,542 hours, 8,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BRACKET LOCATED IN INTERNAL TAIL COMPARTMENT STRUCTURE AT STA 2293.5. REPLACED BRACKET PER SRM 51-40-02-0G.
